Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 71, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2006, 4:44 PM MDT for Bent County, Prowers County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2006, 4:44 PM MDT (22:44 UTC)
- Expired
- Jun 22, 2006, 5:45 PM MDT
- In force
- 61 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 133 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 12:21 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 222244 SVRPUB COC011-099-222345- /O.NEW.KPUB.SV.W.0071.060622T2244Z-060622T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 444 PM MDT THU JUN 22 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BENT COUNTY IN SOUTHEAST COLORADO... CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES THE CITY OF LAMAR... * UNTIL 545 PM MDT... * AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAMAR...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... LAMAR. HARTMAN. GRANADA. AND RURAL AREAS OF EASTERN BENT COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3816 10314 3770 10310 3785 10223 3820 10220 $$
4 follow-up statements
000 WWUS55 KPUB 222254 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 453 PM MDT THU JUN 22 2006 COC011-099-222345- /O.CON.KPUB.SV.W.0071.000000T0000Z-060622T2345Z/ PROWERS CO-BENT CO- 453 PM MDT THU JUN 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR CENTRAL BENT AND CENTRAL PROWERS COUNTIES... AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAMAR...OR 2 MILES WEST OF LAMAR...MOVING EAST AT 10 MPH. VERY HEAVY RAIN WAS ALSO OCCURRING WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRISTOL. HARTMAN. GRANADA...AND RURAL AREAS OF EASTERN BENT COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3816 10314 3770 10310 3785 10223 3820 10220 $$
000 WWUS55 KPUB 222310 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 510 PM MDT THU JUN 22 2006 COC011-099-222345- /O.CON.KPUB.SV.W.0071.000000T0000Z-060622T2345Z/ PROWERS CO-BENT CO- 510 PM MDT THU JUN 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR CENTRAL BENT AND CENTRAL PROWERS COUNTIES... AT 507 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR LAMAR...OR 2 MILES EAST OF LAMAR...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... HARTMAN. GRANADA. BRISTOL...AND RURAL AREAS OF EASTERN BENT COUNTY. SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH LITTLE OR NO WARNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3816 10314 3770 10310 3785 10223 3820 10220 $$
000 WWUS55 KPUB 222326 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 525 PM MDT THU JUN 22 2006 COC011-099-222345- /O.CON.KPUB.SV.W.0071.000000T0000Z-060622T2345Z/ PROWERS CO-BENT CO- 525 PM MDT THU JUN 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR CENTRAL BENT AND CENTRAL PROWERS COUNTIES... AT 524 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED BETWEEN 5 TO 10 MILES SOUTH OF LAMAR...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... HARTMAN. GRANADA. BRISTOL. VERY HEAVY RAIN WAS ALSO OCCURRING WITH THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3816 10314 3770 10310 3785 10223 3820 10220 $$
000 WWUS55 KPUB 222343 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 541 PM MDT THU JUN 22 2006 COC011-099-222351- /O.EXP.KPUB.SV.W.0071.000000T0000Z-060622T2345Z/ PROWERS CO-BENT CO- 541 PM MDT THU JUN 22 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BENT EXPIRES AT 545 PM MDT... ...A TORNADO WARNING REMAINS IN EFFECT FOR PROWERS COUNTY UNTIL 630 PM MDT. A STORM WITH STRONG ROTATION WAS LOCATED 16 MILES SOUTH OF LAMAR...MOVING EAST AT 15 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF PROWERS COUNTY THROUGH 630 PM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3816 10314 3770 10310 3785 10223 3820 10220 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:28 PM MDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 22, 2:28 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 228 PM MDT THU JUN 22 2006 .SHORT TERM... (TONIGHT AND FRIDAY) CURRENTLY...TORNADO WATCH ISSUED EARLY TODAY AS AIRMASS OVER THE PLAINS HAS BECOME VERY UNSTABLE WITH CAPES IN THE 1000-2000 J/KG RANGE FROM I-25 EASTWARD. 0-6 KM SHEAR COULD BE BETTER AS MOST VALUES ARE ONLY AROUND 30 KTS...BUT WITH NICE BOUNDARY FROM THE EARLY MORNING MCS IN NE COLORADO MOVING SOUTH INTO THE AREA...TORNADO THREAT WILL BE ENHANCED...ESPECIALLY NORTHERN PORTIONS OF THE AREA. SLIGHTLY BETTER COVERAGE OF TSRA OVER WESTERN ZONES AS LOW LEVEL MOISTURE HAS INCREASED A LITTLE...THOUGH MOST STORMS WILL REMAIN DRY. TONIGHT...SCATTERED TSRA EAST...ISOLATED WEST WITH BEST COVERAGE OF STORMS OVER THE FAR SOUTHEAST PLAINS WHERE STORMS WILL CONGEAL INTO SOME SORT OF MCS. INCREASED POPS OVER THE FAR SERN CORNER INTO THE LIKELY CATEGORY TO MATCH NEIGHBORING WFOS. OVERALL...CURRENT GRIDS IN GOOD SHAPE AND FEW CHANGES NEEDED. FRIDAY...SOME DRYING NOTED IN THE MIDLEVELS...ESPECIALLY MOUNTAINS AND I-25 CORRIDOR...BUT WITH LOW LEVEL MOISTURE LOCKED INTO THE EASTERN PLAINS SUSPECT MODELS ARE UNDERDOING CONVECTIVE POTENTIAL. SHOULD BE SOME BOUNDARIES LEFT OVER FROM TODAYS CONVECTION TO FOCUS STORMS...ESPECIALLY FAR EASTERN TIER OF COUNTIES. BUMPED UP POPS MOST AREAS OVER THE EAST TO AT LEAST GET ISOLATED MENTION BACK INTO THE FORECAST. MAX TEMPS SHOULD WARM SLIGHTLY FRIDAY AFTERNOON AS MID LEVEL TEMPS BEGIN TO REBOUND. --PETERSEN .LONG TERM... (SATURDAY THROUGH THURSDAY) NOT MUCH CHANGE FROM YDAYS THINKING. MID LVL RIDGE STILL FCST TO DEVELOP OVER THE LAS VEGAS AREA WITH NW FLOW DEVELOPING OVER OUR REGION. THIS SHOULD KEEP TEMPERATURES GENERALLY IN THE SEASONABLE LEVELS WITH SCTD AFTERNOON AND EVENING TSRA OVER THE E FACING S MTNS AND ALL OF THE PLAINS. THE ONE CHANGE THAT I DID NOTICE IS AT THE END OF THE PERIOD. YDAYS GUIDANCE WAS INDICATING ZONAL FLOW DEVELOPING WHILE TODAYS GUIDANCE IS NOW CONTINUING THE NW FLOW ALOFT. THIS SHOULD KEEP THE REGION AT SEASONABLE LEVELS INTO NEXT MID WEEK NEXT WEEK IF THIS VERIFIES. AS TYPICAL WITH NW FLOW SITUATIONS...MOST OF THE SIGNIF WX WILL LIKELY BE ALONG THE I-25 CORRIDOR. WITH THE UPSLOPE...AND IF MID LVL FLOW IS SUFFICIENT...THEN WE WILL HAVE A THREAT OF SOME HAIL STORMS OVER THE ABOVE MENTIONED REGION. OBVIOUSLY ITS A LITTLE TOO EARLY TO TELL THE EXTENT OF THE THREAT...BUT NW FLOW PATTERNS ARE NOTORIOUS FOR SOME OF THE BIGGER HAILSTORMS IN EL PASO COUNTY. AS FOR THE MTNS...THINGS DO NOT LOOK PROMISING FOR THE SAN LUIS VALLEY...THE C MTNS AND THE SW MTNS. NW FLOW WILL KEEP IT GENERALLY DRY. NOT UNTIL THE MONSOON EITHER PARKS ITSELF OVER CO...OR MOVES E OF THE STATE...WILL WE START TO SEE AN INCREASE IN TSRA OVER THIS REGION. THE GUIDANCE DOES SHOW IT MOISTENING UP LATE IN THE PERIOD...BUT I AM NOT OVERLY CONFIDENT THIS WILL HAPPEN. /HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/34
Hazardous weather outlook, Jun 22, 10:31 AM MDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1031 AM MDT THU JUN 22 2006 COZ058>089-093>099-231645- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1031 AM MDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE EASTERN MOUNTAINS AROUND NOON...THEN MOVE OVER THE ADJACENT PLAINS THIS AFTERNOON AND EVENING. MANY OF THESE THUNDERSTORMS COULD BECOME SEVERE ACROSS THE SOUTHEAST PLAINS...PRODUCING HAIL UP TO 2 INCHES IN DIAMETER AND WIND GUSTS UP TO 70 MPH. WITH INCREASED WIND SHEAR IN THE ATMOSPHERE THIS AFTERNOON...THERE WILL ALSO BE A THREAT OF TORNADOES...ESPECIALLY ACROSS THE FAR EASTERN PLAINS IN KIOWA...BENT...PROWERS AND BACA COUNTIES. ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE REMAINDER OF THE MOUNTAINS AND HIGH VALLEYS TODAY. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF PRODUCING GUSTY WINDS UP TO 45 MPH...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA FRIDAY AND SATURDAY. THE MAIN THREAT FROM THUNDERSTORMS WHICH DO DEVELOP WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO NEAR 40 MPH. FOR SUNDAY THROUGH WEDNESDAY...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THE BEST COVERAGE OF STORMS IS EXPECTED OVER THE EASTERN MOUNTAINS AND PLAINS...WHERE THE BEST LOW LEVEL MOISTURE IS EXPECTED TO BE IN PLACE. THE MAIN THREATS FROM STORMS THAT DEVELOP...WILL BE CLOUD TO GROUND LIGHTNING AND WINDS GUSTS AROUND 40 MPH. LOCALLY HEAVY RAINFALL AND SMALL HAIL UP TO 1/2 INCH IN DIAMETER WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY AFTER 1 PM TODAY ACROSS THE SOUTHEAST PLAINS.
In the hours before
Local storm report, Jun 22, 2:16 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
216 PM MDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL 5 NNW COLORADO SPRINGS 38.90N 104.86W
06/22/2006 M1.00 INCH EL PASO CO AMATEUR RADIO
0155 PM HAIL 4 NNW COLORADO SPRINGS 38.89N 104.85W
06/22/2006 M0.75 INCH EL PASO CO AMATEUR RADIO
I-25 AND FILMORE
0130 PM HAIL 18 N COLORADO SPRINGS 39.09N 104.82W
06/22/2006 E1.00 INCH EL PASO CO TRAINED SPOTTER
&&
JKHLocal storm report, Jun 22, 2:19 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
219 PM MDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL 2 E SAN ISABEL 37.98N 105.01W
06/22/2006 M0.75 INCH PUEBLO CO TRAINED SPOTTER
&&
JKHLocal storm report, Jun 22, 3:19 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL 21 NE WALSENBURG 37.84N 104.50W
06/22/2006 M1.00 INCH HUERFANO CO TRAINED SPOTTER
0308 PM HAIL 22 ENE WALSENBURG 37.75N 104.40W
06/22/2006 M1.00 INCH LAS ANIMAS CO TRAINED SPOTTER
&&
TLMLocal storm report, Jun 22, 3:36 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 15 NNW VILLE GREEN 37.50N 103.62W
06/22/2006 M0.75 INCH LAS ANIMAS CO PUBLIC
&&
TLMLocal storm report, Jun 22, 4:01 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 22 N KIM 37.56N 103.35W
06/22/2006 M0.88 INCH LAS ANIMAS CO PUBLIC
&&
TLMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 12:05 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 55 min |
| Jun 22, 12:55 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 76 min |
| Jun 22, 1:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 60 min |
| Jun 22, 1:32 PM MDT | Tornado Warning | PUB | El Paso | 76 min |
| Jun 22, 2:02 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 58 min |
| Jun 22, 2:20 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 26 min |
| Jun 22, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 91 min |
| Jun 22, 2:54 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 66 min |
| Jun 22, 3:42 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 23 min |
| Jun 22, 4:17 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 88 min |
| Jun 22, 5:30 PM MDT | Tornado Warning | PUB | Prowers | 43 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.